Support projections on Banach spaces release_domyseo32vh7zdshujwly4k4qa

by P. G. Spain

Published in Glasgow Mathematical Journal by Cambridge University Press (CUP).

1977   Volume 18, Issue 01, p13

Archived Files and Locations

application/pdf  162.2 kB
file_ndj2fatbxff5bchvjxvj2mgkqa
www.cambridge.org (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1977
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0017-0895
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: bccfeeb9-0591-4681-b379-55489045b1a5
API URL: JSON